MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - REVERSE HP GLENOSPHERE DIA. 40MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - REVERSE HP GLENOSPHERE DIA. 40MM
Model Number 1374.50.400
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The check of drhs (device history records) did not highlight any pre-existing anomalies on the lot numbers involved.This is the first and only complaint received on this lot numbers.A final report will be submitted when the investigation is completed.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2026.Patient complaining of stiffness, loss of function and range of motion.There was no pain reported.During the revision the following devices were replaced: smr reverse hp lat.Liner long (product code: 1365.09.120, lot: 2317383 - ster: (b)(6)) - sold in us.Smr connector small std (product code:1374.15.310, lot: 2202385 - ster: (b)(6)) - sold in us smr reverse hp glenosph.40 mm (product code: 1374.50.400, lot: 2512220 - ster: (b)(6)) - sold in us.Previous surgery performed on (b)(6) 2025.According to the complaint source the rehab was too conservative, leading the symptoms.Event occurred in canada.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2026.Patient complaining of stiffness, loss of function and range of motion.There was no pain reported.During the revision the following devices were replaced: smr reverse hp lat.Liner long (product code: 1365.09.120, lot: 2317383 - ster: (b)(4) - sold in us.Smr connector small std (product code:1374.15.310, lot: 2202385 - ster: (b)(4) sold in us.Smr reverse hp glenosph.40 mm (product code: 1374.50.400, lot: 2512220 - ster:(b)(4) - sold in us.Previous surgery performed on (b)(6) 2025.According to the complaint source the rehab was too conservative, leading the symptoms.Patient: female 81 years old.Event occurred in canada.
 
Additional Manufacturer Narrative
The review of the device history records (dhrs) did not identify any pre-existing anomalies associated with the involved lot numbers: 2317383 and 2512220.This represents the first and only complaint reported for these lot numbers.Devices involved were not returned to limacorporate for further analysis.The complaint source informed us that the explanted devices were discarded and that no photographs were taken.Furthermore, the following requested information was not available: pre-operative and post-operative x-rays related to the primary surgery.Pre-operative and post-operative x-rays of the revision surgery performed.Patient clinical information (e.G., activity level, relevant comorbidities).Based on the limited information available, it is not possible to determine the root cause of the reported event.However, considering that the dhr review did not reveal any anomalies and that no other complaints have been reported for the involved lot numbers, we may conclude the event as not product-related.Pms data based on company's pms data, the revision rate of smr reverse prothesis due to loss of range of motion, is about 0.01 % no corrective action is needed following this complaint.The company will continue monitoring the market to promptly detect any further similar event.This is a final mdr report.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - REVERSE HP GLENOSPHERE DIA. 40MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24444020
Report Number3008021110-2026-00140
Device Sequence Number10443146
Product Code PHX
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K243826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.50.400
Device Catalogue Number1374.50.400
Device Lot Number2512220
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date05/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown